Alert archive / Ohio / Frost Advisories in 2016
Frost Advisory 5, NWS Wilmington, OH
NWS Wilmington, OH issued this frost advisory at May 15, 2016, 10:40 AM EDT for 32 counties in Ohio; 12 counties in Kentucky; 8 counties in Indiana. It took effect at May 16, 2016, 12:00 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 15, 2016, 10:40 AM EDT (14:40 UTC)
- In effect from
- May 16, 2016, 12:00 AM EDT
- Expired
- May 16, 2016, 8:43 AM EDT
- In force
- 9 hr
- Issued by
- NWS Wilmington, OH
All 52 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 14:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 2.7 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 944 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
023 WWUS71 KILN 151440 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1040 AM EDT SUN MAY 15 2016 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-152245- /O.NEW.KILN.FR.Y.0005.160516T0600Z-160516T1300Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... WEST COLLEGE CORNER...BROOKVILLE...BATESVILLE...MILAN... VERSAILLES...LAWRENCEBURG...AURORA...RISING SUN...VEVAY... CARROLLTON...WARSAW...FLORENCE...BURLINGTON...OAKBROOK... COVINGTON...ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA... OWENTON...WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH... BUTLER...AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE... VANCEBURG...TOLLESBORO...KENTON...ADA...CELINA...COLDWATER... WAPAKONETA...ST. MARYS...GREENVILLE...SIDNEY...BELLEFONTAINE... MARYSVILLE...DELAWARE...TROY...PIQUA...TIPP CITY...URBANA... SPRINGFIELD...LONDON...WEST JEFFERSON...PLAIN CITY...COLUMBUS... NEWARK...EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK... FAIRBORN...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...PICKERINGTON...HAMILTON...MIDDLETOWN...FAIRFIELD... OXFORD...MASON...LEBANON...SPRINGBORO...WILMINGTON... BLANCHESTER...CHILLICOTHE...LOGAN...CINCINNATI...MILFORD... GEORGETOWN...MOUNT ORAB...HILLSBORO...GREENFIELD...WEST UNION... PEEBLES...WAVERLY...PIKETON...PORTSMOUTH...WHEELERSBURG 1040 AM EDT SUN MAY 15 2016 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY. * TEMPERATURES...TEMPERATURES WILL FALL INTO THE LOWER TO MID 30S BY MONDAY MORNING. AREAS OF FROST ARE LIKELY. * IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
4 follow-up statements
459 WWUS71 KILN 151944 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 344 PM EDT SUN MAY 15 2016 KYZ100-OHZ026-044>046-052>056-062>065-072>074-080>082-088-160345- /O.UPG.KILN.FR.Y.0005.160516T0600Z-160516T1300Z/ /O.NEW.KILN.FZ.W.0010.160516T0400Z-160516T1400Z/ LEWIS-HARDIN-LOGAN-UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON- ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...VANCEBURG...TOLLESBORO...KENTON...ADA... BELLEFONTAINE...MARYSVILLE...DELAWARE...URBANA...SPRINGFIELD... LONDON...WEST JEFFERSON...PLAIN CITY...COLUMBUS...NEWARK... BEAVERCREEK...FAIRBORN...XENIA...WASHINGTON COURT HOUSE... CIRCLEVILLE...LANCASTER...PICKERINGTON...WILMINGTON... BLANCHESTER...CHILLICOTHE...LOGAN...HILLSBORO...GREENFIELD... WEST UNION...PEEBLES...WAVERLY...PIKETON...PORTSMOUTH... WHEELERSBURG 344 PM EDT SUN MAY 15 2016 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT MONDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * TEMPERATURES...WILL FALL INTO THE LOWER 30S BY EARLY MONDAY MORNING. WIDESPREAD FROST IS EXPECTED. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER, A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT, ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. && $$ INZ050-058-059-066-073>075-080-KYZ089>099-OHZ034-035-042-043-051- 060-061-070-071-077>079-160345- /O.EXT.KILN.FR.Y.0005.160516T0400Z-160516T1400Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-MERCER-AUGLAIZE-DARKE-SHELBY- MIAMI-PREBLE-MONTGOMERY-BUTLER-WARREN-HAMILTON-CLERMONT-BROWN- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... WEST COLLEGE CORNER...BROOKVILLE...BATESVILLE...MILAN... VERSAILLES...LAWRENCEBURG...AURORA...RISING SUN...VEVAY... CARROLLTON...WARSAW...FLORENCE...BURLINGTON...OAKBROOK... COVINGTON...ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA... OWENTON...WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH... BUTLER...AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE... CELINA...COLDWATER...WAPAKONETA...ST. MARYS...GREENVILLE... SIDNEY...TROY...PIQUA...TIPP CITY...EATON...CAMDEN...DAYTON... KETTERING...HAMILTON...MIDDLETOWN...FAIRFIELD...OXFORD...MASON... LEBANON...SPRINGBORO...CINCINNATI...MILFORD...GEORGETOWN... MOUNT ORAB 344 PM EDT SUN MAY 15 2016 ...FROST ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT MONDAY... * TEMPERATURES...WILL FALL INTO THE MIDDLE 30S BY EARLY MONDAY MORNING. * IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
984 WWUS71 KILN 160053 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 853 PM EDT SUN MAY 15 2016 KYZ100-OHZ026-044>046-052>056-062>065-072>074-080>082-088-161000- /O.CON.KILN.FZ.W.0010.160516T0400Z-160516T1400Z/ LEWIS-HARDIN-LOGAN-UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON- ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...VANCEBURG...TOLLESBORO...KENTON...ADA... BELLEFONTAINE...MARYSVILLE...DELAWARE...URBANA...SPRINGFIELD... LONDON...WEST JEFFERSON...PLAIN CITY...COLUMBUS...NEWARK... BEAVERCREEK...FAIRBORN...XENIA...WASHINGTON COURT HOUSE... CIRCLEVILLE...LANCASTER...PICKERINGTON...WILMINGTON... BLANCHESTER...CHILLICOTHE...LOGAN...HILLSBORO...GREENFIELD... WEST UNION...PEEBLES...WAVERLY...PIKETON...PORTSMOUTH... WHEELERSBURG 853 PM EDT SUN MAY 15 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT MONDAY... * TEMPERATURES...TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOW 30S BY EARLY MONDAY MORNING. WIDESPREAD FROST IS EXPECTED. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER... A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT... ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. && $$ INZ050-058-059-066-073>075-080-KYZ089>099-OHZ034-035-042-043-051- 060-061-070-071-077>079-161000- /O.CON.KILN.FR.Y.0005.160516T0400Z-160516T1400Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-MERCER-AUGLAIZE-DARKE-SHELBY- MIAMI-PREBLE-MONTGOMERY-BUTLER-WARREN-HAMILTON-CLERMONT-BROWN- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... WEST COLLEGE CORNER...BROOKVILLE...BATESVILLE...MILAN... VERSAILLES...LAWRENCEBURG...AURORA...RISING SUN...VEVAY... CARROLLTON...WARSAW...FLORENCE...BURLINGTON...OAKBROOK... COVINGTON...ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA... OWENTON...WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH... BUTLER...AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE... CELINA...COLDWATER...WAPAKONETA...ST. MARYS...GREENVILLE... SIDNEY...TROY...PIQUA...TIPP CITY...EATON...CAMDEN...DAYTON... KETTERING...HAMILTON...MIDDLETOWN...FAIRFIELD...OXFORD...MASON... LEBANON...SPRINGBORO...CINCINNATI...MILFORD...GEORGETOWN... MOUNT ORAB 853 PM EDT SUN MAY 15 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT MONDAY... * TEMPERATURES...TEMPERATURES WILL FALL INTO THE LOW TO MID 30S BY EARLY MONDAY MORNING. AREAS OF FROST ARE EXPECTED. * IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
891 WWUS71 KILN 160734 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 334 AM EDT MON MAY 16 2016 KYZ100-OHZ026-044>046-052>056-062>065-072>074-080>082-088-161400- /O.CON.KILN.FZ.W.0010.000000T0000Z-160516T1400Z/ LEWIS-HARDIN-LOGAN-UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON- ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...VANCEBURG...TOLLESBORO...KENTON...ADA... BELLEFONTAINE...MARYSVILLE...DELAWARE...URBANA...SPRINGFIELD... LONDON...WEST JEFFERSON...PLAIN CITY...COLUMBUS...NEWARK... BEAVERCREEK...FAIRBORN...XENIA...WASHINGTON COURT HOUSE... CIRCLEVILLE...LANCASTER...PICKERINGTON...WILMINGTON... BLANCHESTER...CHILLICOTHE...LOGAN...HILLSBORO...GREENFIELD... WEST UNION...PEEBLES...WAVERLY...PIKETON...PORTSMOUTH... WHEELERSBURG 334 AM EDT MON MAY 16 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * TEMPERATURES...TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOW 30S EARLY THIS MORNING. WIDESPREAD FROST IS EXPECTED. * IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... REMEMBER... A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW 32 DEGREES FAHRENHEIT... ARE IMMINENT OR HIGHLY LIKELY IN AND CLOSE TO THE WARNED AREA. && $$ INZ050-058-059-066-073>075-080-KYZ089>099-OHZ034-035-042-043-051- 060-061-070-071-077>079-161400- /O.CON.KILN.FR.Y.0005.000000T0000Z-160516T1400Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-MERCER-AUGLAIZE-DARKE-SHELBY- MIAMI-PREBLE-MONTGOMERY-BUTLER-WARREN-HAMILTON-CLERMONT-BROWN- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... WEST COLLEGE CORNER...BROOKVILLE...BATESVILLE...MILAN... VERSAILLES...LAWRENCEBURG...AURORA...RISING SUN...VEVAY... CARROLLTON...WARSAW...FLORENCE...BURLINGTON...OAKBROOK... COVINGTON...ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA... OWENTON...WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH... BUTLER...AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE... CELINA...COLDWATER...WAPAKONETA...ST. MARYS...GREENVILLE... SIDNEY...TROY...PIQUA...TIPP CITY...EATON...CAMDEN...DAYTON... KETTERING...HAMILTON...MIDDLETOWN...FAIRFIELD...OXFORD...MASON... LEBANON...SPRINGBORO...CINCINNATI...MILFORD...GEORGETOWN... MOUNT ORAB 334 AM EDT MON MAY 16 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * TEMPERATURES...TEMPERATURES WILL FALL INTO THE LOW TO MID 30S EARLY THIS MORNING. AREAS OF FROST ARE EXPECTED. * IMPACTS...SENSITIVE PLANTS LEFT OUTDOORS AND UNPROTECTED MAY BE DAMAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
927 WWUS71 KILN 161243 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 843 AM EDT MON MAY 16 2016 KYZ100-OHZ026-044>046-052>056-062>065-072>074-080>082-088-161345- /O.CAN.KILN.FZ.W.0010.000000T0000Z-160516T1400Z/ LEWIS-HARDIN-LOGAN-UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON- ROSS-HOCKING-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...VANCEBURG...TOLLESBORO...KENTON...ADA... BELLEFONTAINE...MARYSVILLE...DELAWARE...URBANA...SPRINGFIELD... LONDON...WEST JEFFERSON...PLAIN CITY...COLUMBUS...NEWARK... BEAVERCREEK...FAIRBORN...XENIA...WASHINGTON COURT HOUSE... CIRCLEVILLE...LANCASTER...PICKERINGTON...WILMINGTON... BLANCHESTER...CHILLICOTHE...LOGAN...HILLSBORO...GREENFIELD... WEST UNION...PEEBLES...WAVERLY...PIKETON...PORTSMOUTH... WHEELERSBURG 843 AM EDT MON MAY 16 2016 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE FREEZE WARNING. DUE TO SUNNY SKIES TEMPERATURES HAVE RISEN ABOVE FREEZING THIS MORNING. THEREFORE THE FREEZE WARNING HAS BEEN CANCELLED. $$ INZ050-058-059-066-073>075-080-KYZ089>099-OHZ034-035-042-043-051- 060-061-070-071-077>079-161345- /O.CAN.KILN.FR.Y.0005.000000T0000Z-160516T1400Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-MERCER-AUGLAIZE-DARKE-SHELBY- MIAMI-PREBLE-MONTGOMERY-BUTLER-WARREN-HAMILTON-CLERMONT-BROWN- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... WEST COLLEGE CORNER...BROOKVILLE...BATESVILLE...MILAN... VERSAILLES...LAWRENCEBURG...AURORA...RISING SUN...VEVAY... CARROLLTON...WARSAW...FLORENCE...BURLINGTON...OAKBROOK... COVINGTON...ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA... OWENTON...WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH... BUTLER...AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE... CELINA...COLDWATER...WAPAKONETA...ST. MARYS...GREENVILLE... SIDNEY...TROY...PIQUA...TIPP CITY...EATON...CAMDEN...DAYTON... KETTERING...HAMILTON...MIDDLETOWN...FAIRFIELD...OXFORD...MASON... LEBANON...SPRINGBORO...CINCINNATI...MILFORD...GEORGETOWN... MOUNT ORAB 843 AM EDT MON MAY 16 2016 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE FROST ADVISORY. SUNNY SKIES AND WARMING TEMPERATURES ARE HELPING ANY FROST THAT FORMED TO EVAPORATE. THEREFORE THE FROST ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this frost advisory went out at May 15, 6:43 AM EDT, 3 hours 57 minutes earlier.
Area forecast discussion, May 15, 6:43 AM EDT, 3 hours 57 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 643 AM EDT SUN MAY 15 2016 .SYNOPSIS... An unseasonably cold airmass will remain over the region today, while an upper level trough sits over the Great Lakes. a weak disturbance rotating around this trough may lead to a few lingering rain showers. Surface high pressure will being to build into the area, allowing for dry conditions later today into tonight. An area of low pressure will bring the next round of rain to the Ohio Valley Monday night into Tuesday. Temperatures will begin to moderate closer to normal values through the week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... elongated upper level trof has settled into the great lakes. a short wave trof rotating around this feature will pivot thru the region this morning. this will allow clouds to hang on and will lkly result in a few lingering showers over the ne durg the morning. radar mosaic continues to show widely scattered showers over the north and northeast counties. have held onto a slight chc pop thru the morning over the ne. clouds hanging on and winds staying up has mitigated frost development, so have dropped mention from grids. as sfc high pressure noses in from the west, skies will slowly give way to increasing sunshine this aftn. temperatures will be around 15 to 18 degrees below normal, with highs ranging from the lower 50s north to the upper 50s south. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/... as axis of upper level trof shifts east a second trof will develop south into the great lakes late sunday night into early next week. in the interim, northwest flow will prevail tonight into monday. sfc high pressure will build se becoming centered just se of the region by monday morning. lingering clouds will give way to clearing this evening with some increase in high level clouds late tonight. mostly clear skies and a cool dry airmass, tonight lows will again be in the mid to upper 30s, coldest across parts of central Ohio. have continued mention for frost over the ne counties tonight. flow backs more westerly monday with weak isentropic lift developing. airmass is dry and only expect an increase in waa durg the aftn. highs monday will warm some but still remain 8 to 10 degrees below normal, generally in the lower and middle 60s. Clouds will continue to increase from the southwest and thicken Monday evening. Rain shower chances will increase toward 06z. Showers become likely Monday night across the south where best forcing and moisture will exist. likely pops to continue acrs the south tuesday as wave of low pressure tracks acrs the tn vly. there will be drier air advecting acrs the far north as high pressure builds into the great lakes. this will result in a good stratification of pops with chances acrs the northwest diminishing to only a slight chance. expect highs on tuesday, generally in the lower 60s. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... High pressure will build into the Great Lakes Wednesday and Thursday. Temperatures will moderate but still remain a bit below normal. Slow moving short wave will move into the region late in the week. This will result in a surface low moving in from the southwest on Saturday. More showers will accompany this system but it appears that temperatures will be near normal. && .AVIATION /10Z SUNDAY THROUGH THURSDAY/... VFR will continue as high pressure becomes centered over Kentucky. Mid level cloud deck is dissipating as drier air works in from the west. Skies are forecast to become mainly clear by afternoon and then remain so through the end of the 24 hour TAF period. Winds will be out of the west to northwest, with gusts over 20 knots during the afternoon. CVG will see increasing mid level clouds and light south winds after 12z Monday ahead of a front developing to the west. OUTLOOK...MVFR ceilings and visibilities possible Monday night through Tuesday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...AR LONG TERM... AVIATION...Coniglio
Hazardous weather outlook, May 15, 5:58 AM EDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 558 AM EDT SUN MAY 15 2016 KYZ100-OHZ026-045-046-054>056-063>065-073-074-080>082-088-161000- LEWIS-HARDIN-UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING- FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-HIGHLAND-ADAMS-PIKE- SCIOTO- 558 AM EDT SUN MAY 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. TEMPERATURES WILL DROP INTO THE MID TO UPPER 30S TONIGHT. PATCHY FROST WILL BE POSSIBLE IN LOW LYING SHELTERED AREAS...ESPECIALLY ACROSS CENTRAL OHIO WHERE LOW TEMPERATURES WILL BE COLDEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-073>075-080-KYZ089>099-OHZ034-035-042>044-051>053- 060>062-070>072-077>079-161000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-CLINTON- HAMILTON-CLERMONT-BROWN- 558 AM EDT SUN MAY 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 3:44 PM EDT | Freeze Warning | ILN | Adams, Champaign, Clark, Clinton, Delaware, Fairfield and 14 more | 17 hr |
Nearby
Frost Advisories in Ohio, 2016Frost Advisories in Kentucky, 2016Frost Advisories in Indiana, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.